# SDR UIEA2023032700295

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 2790475102
- Part serial: 2490
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, SURGE TANK PRESSURE RELIEF VALVE, PRESSURE RELIEF VALUES OUT OF LIMITS( RH WING, SURGE TANK PRESSURE RELIEF VALVE WAS REPLACED IAW AMM 28-11-03-404-011 REQUIREMENTS )
